# SDR VNAA0102017

- Difficulty date: February 25, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 15,587 hours, 14,132 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 001B5784A3103200
- Part serial: US0015
- Condition: Failed
- Location: Lt Wing
- Part time: 14,604 hours, 13,016 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE LEFT ENGINE INLET DEICE AND LEFT OUTBOARD WING DEICE FAILED. THE FLIGHT DIVERTED TO PIT WHERE HIGH WINDS AND TURBULENCE CAUSED A MISSED APPROACH. THE FLIGHT CREW THEN DIVERTED FOR MORE FAVORABLE LANDING CONDITIONS AND THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LEFT OUTBOARD WING LEADING EDGE ASSEMBLY AND REPLACED THE LEFT ENGINE INLET DEICER TUBE.   REPORTED OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
